# SDR SWI2023F00442

- Difficulty date: August 21, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 53-310-301(EXTERNAL ZONAL INSPECTION OF THE AFT FUSELAGE, FS621.00 TOFS755.00) FOUND AFT EQ BAY DOOR HAS DENTED CENTER INTERCOSTAL.   (C-CHECK RO 10/29/2023)   REMOVED DAMAGED INTERCOSTAL FROM AFT EQUIPMENT COMPARTMENT DOOR PER REF CRJ 200 SRM 51-42-06.    INSTALLED THE NEW INTERCOSTAL ON AFT EQUIPMENT BAY DOOR PER MHI DWG# 600-35128, REV -H AND REF CRJ 200 SRM 51-42-06
